MathSciNet Relay Station
MathSciNet bibliographic data
MR1068114 47B38 (46E20 47A57 47B20 47B37)
Athavale, Ameer Some operator-theoretic calculus for positive definite kernels. Proc. Amer. Math. Soc. 112 (1991), no. 3, 701–708.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement